# SDR CALA2021070101014

- Difficulty date: July 1, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 60,002 hours, 26,214 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2024T3CLAD125
- Condition: Cracked
- Location: Frm 35 S30l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME 35 AT S30L NR 2 HOLE CRACK INDICATION A3NB-53-3-6315 PER HA ECO LCQ NR 9294502/24502.  INTERIM REPAIR ACCOMPLISHED IAW PART 1 OF ECRA 5331-02733. REAMED THE LH FRAME 35 AT STR30 #2 HOLE TO .4687. ACCOMPLISH INITIAL INSPECTION AT LH FR35 STR30 HOLE #2 PER PART 2 OF THE LATEST OF THE REVISION OF ECRA 5331-02733 ON OR BEFORE 39,414 TOTAL AIRCRAFT FLIGHT CYCLES OR 86,402 TOTAL AIRCRAFT FLIGHT HOURS, WHICHEVER COMES FIRST. ACCOMPLISH REPEAT INSPECTIONS AT PART 3 OF ECRA 5331-02733 THE REPAIRS ACCOMPLISHED IN PART 1 IS AIRCRAFT FLIGHT HOURS, WHICHEVER COMES FIRST, THEREAFTER. IAW AN INTERVAL NOT TO EXCEED 7,800 AIRCRAFT FLIGHT CYCLES OR 15,600 APPROVED AS PERMANENT PROVIDED THE STATED INSPECTION REQUIREMENT ARE COMPLIED WITH. FR35 STR30 HOLE #2 PER PART 2 OF THE LATEST OF THE EV OF ECRA 5331-02733 ON OR BEFORE 39,414 TOTAL AIRCRAFT FLIGHT CYCLES OR 86,402 TOTAL AIRCRAFT FLIGHT HOURS, WHICHEVER COMES FIRST. ACCOMPLISH REPEAT INSPECTIONS AT AN INTERVAL NOT TO EXCEED 7800 AIRCRAFT FLIGHT CYCLES OR 15,600 AIRCRAFT FLIGHT HOURS, WHICHEVER COMES FIRST THEREAFTER OK TO CARRY PER ECRA 5331-02733, ACP INITIAL INSPECTION .
